# SDR WRNA200400010

- Difficulty date: September 4, 2004
- Submitted: September 6, 2004
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 44,143 hours, 24,589 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Nut
- Part number: AN6289D12
- Condition: Loose
- Location: Manifolld
- Component: Manifolld
- Component part number: A9313261500160
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPLETE LOSS OF GREEN SYSTEM HYD QUANTITY.  PERFORMED ABNORMAL CHECKLIST.  RETURNED TO AIRPORT, PERFORMED MANUAL GEAR EXTENSION.  LANDING NORMAL.  MAINTENANCE FOUND JAMNUT LOOSE ON GREEN PRESSURE MANIFOLD.  TORQUED NUT AND LEAK CHECK GOOD I/A/W A300 MM 20-21-12.  SERVICED HYD SYSTEM IAW A300 MM 12-12-21.  RESTORED LANDING GEAR ACTUATING SYSTEM TO NORMAL IAW A300 MM 32-30-00.  AIRCRAFT RETURNED TO SERVICE.
